# SDR SWAA2017091816364

- Difficulty date: August 22, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 41,871 hours, 24,576 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A8501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR CREASE BEAM CORRODED ON UPPER AND LOWER SURFACE.  R&R CREASE BEAM IAW DWG AND SRM.
